# SDR DL72W951141

- Difficulty date: January 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N293WA
- Make and model: Boeing 727247
- Aircraft serial: 22111
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Nr 2 Fore Flap
- Component: 6521630251K
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOLE IN LOWER SKIN, SEVERAL AREAS IN UPPER AND LOWER SKIN T/E ARE DELAMINATED.  NR 2 FORE FLAP AT SHOP INSPECTION.  MADE BONDED REPAIR PER 727 SRM 57-50-4.
